# SDR AALA201801189003

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 54,739 hours, 22,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INBD JUMP SEAT EMERGENCY FLASHLIGHT LOW ON POWER.   R & R THE BATTERY IAW AMM 25-64-00.
